Tags

Type your tag names separated by a space and hit enter

Dermatomyositis-like eruption and leg ulceration caused by hydroxyurea in a patient with psoriasis.
Clin Exp Dermatol. 2000 May; 25(3):256-7.CE

Authors

No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Comment
Letter

Language

eng

PubMed ID

10844510

Citation

Kirby, B, et al. "Dermatomyositis-like Eruption and Leg Ulceration Caused By Hydroxyurea in a Patient With Psoriasis." Clinical and Experimental Dermatology, vol. 25, no. 3, 2000, pp. 256-7.
Kirby B, Gibson LE, Rogers S, et al. Dermatomyositis-like eruption and leg ulceration caused by hydroxyurea in a patient with psoriasis. Clin Exp Dermatol. 2000;25(3):256-7.
Kirby, B., Gibson, L. E., Rogers, S., & Pittelkow, M. (2000). Dermatomyositis-like eruption and leg ulceration caused by hydroxyurea in a patient with psoriasis. Clinical and Experimental Dermatology, 25(3), 256-7.
Kirby B, et al. Dermatomyositis-like Eruption and Leg Ulceration Caused By Hydroxyurea in a Patient With Psoriasis. Clin Exp Dermatol. 2000;25(3):256-7. PubMed PMID: 10844510.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Dermatomyositis-like eruption and leg ulceration caused by hydroxyurea in a patient with psoriasis. AU - Kirby,B, AU - Gibson,L E, AU - Rogers,S, AU - Pittelkow,M, PY - 2000/6/9/pubmed PY - 2000/7/8/medline PY - 2000/6/9/entrez SP - 256 EP - 7 JF - Clinical and experimental dermatology JO - Clin Exp Dermatol VL - 25 IS - 3 SN - 0307-6938 UR - https://www.unboundmedicine.com/medline/citation/10844510/Dermatomyositis_like_eruption_and_leg_ulceration_caused_by_hydroxyurea_in_a_patient_with_psoriasis_ L2 - https://onlinelibrary.wiley.com/resolve/openurl?genre=article&sid=nlm:pubmed&issn=0307-6938&date=2000&volume=25&issue=3&spage=256 DB - PRIME DP - Unbound Medicine ER -